Translator Disclaimer
March 2011 Legendrian contact homology and nondestabilizability
Clayton Shonkwiler, David Shea Vela-Vick
J. Symplectic Geom. 9(1): 33-44 (March 2011).

Abstract

We provide the first example of a Legendrian knot with nonvanishing contact homology whose Thurston–Bennequin invariant is not maximal.

Citation

Download Citation

Clayton Shonkwiler. David Shea Vela-Vick. "Legendrian contact homology and nondestabilizability." J. Symplectic Geom. 9 (1) 33 - 44, March 2011.

Information

Published: March 2011
First available in Project Euclid: 1 July 2011

zbMATH: 1226.57013
MathSciNet: MR2787360

Rights: Copyright © 2011 International Press of Boston

JOURNAL ARTICLE
12 PAGES


SHARE
Vol.9 • No. 1 • March 2011
Back to Top